Augmenting Planar Straight Line Graphs to 2-Edge-Connectivity

Akitaya, Hugo Alves and Castello, Jonathan and Lahoda, Yauheniya and Rounds, Anika and Tóth, Csaba D. (2015) Augmenting Planar Straight Line Graphs to 2-Edge-Connectivity. In: Graph Drawing and Network Visualization, 23rd International Symposium, GD 2015, September 24-26, 2015, Los Angeles, CA, USA , pp. 563-564 (Official URL:

Full text not available from this repository.


Item Type:Conference Poster
Classifications:G Algorithms and Complexity > G.140 Augmentation
P Styles > P.540 Planar
P Styles > P.720 Straight-line
ID Code:1526

Repository Staff Only: item control page


Abellanas, M., García, A., Hurtado, F., Tejel, J., Urrutia, J.: Augmenting the connectivity of geometric graphs. Comput. Geom. 40(3), 220–230 (2008)

Bose, P., Houle, M.E., Toussaint, G.T.: Every set of disjoint line segments admits a binary tree. Discrete Comput. Geom. 26, 387–410 (2001)

Tóth, C.D.: Connectivity augmentation in planar straight line graphs. European J. Combin. 33(3), 408–425 (2012)